The Morning After Pill is the Culprit Behind Her Repeated Yeast Infection | Herballove.com - morning after pill and vaginal itching

Category

Vaginal itching, no discharge? | Yahoo Answers morning after pill and vaginal itching


(could the morning after pill cause itching of the vagina just inside the lips,i took it 3 weeks ago an d have had itching with little white rasised spots just inside my vaginal lips tried thrush treatment it hasnt helped wot is wrong.

Morning-after pill-induced vaginal dryness and irritation. As this is a hormone, it can cause these symptoms. But these symptoms are transient and should disappear within a week. Sexually transmitted candida infection from your partner. I would suggest you the following: Take tablet Fluconazole 200 mg one tablet and repeat it after seven days Author: Dr. Anshul Varshney.

Morning After Pill taken - now Itching, burning, and very strange menstruation ChristyWorryGirl. I'm scared and need help- Here are the odd series of events: Went off the BC pill in hopes of having a baby with my fiance after we gat married, Sadly the Wedding got called off & we broke up, in my overly emotional state I had stupid drunken.

Jan 13, 2013 · I took the morning after pill about a month ago on December 7. I got a two week long period and acne that still hasn't subsided then. Two days ago, however, or on the 11th of this month, I started to suffer from severe itching in the vaginal area. It's not constant, but it is sometimes there and usually bad. There's no discharge or noticeable smell and neither of us were ever sexually active Status: Open.

I took a morning-after pill 4 weeks ago and got a yeast infection at the following week. I took an OTC drugs to get rid of it but when after a week later, I got another yeast infection. It’s overwhelming! It is really itchy and irritating and I can’t believe it keep happening to .